zbMATH — the first resource for mathematics

A Kuratowski-type theorem for the maximum genus of a graph. (English) Zbl 0217.02301

05C35 Extremal problems in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
Full Text: DOI
[1] Battle, J; Harary, F; Kodama, Y; Youngs, J.W.T, Additivity of the genus of a graph, Bull. amer. math. soc., 68, 565-568, (1962) · Zbl 0142.41501
[2] Duke, R.A, The genus, regional number, and Betti number of a graph, Canad. J. math., 18, 817-822, (1966) · Zbl 0141.21302
[3] Edmonds, J.R, A combinatorial representation for polyhedral surfaces, Notices, amer. math. soc., 7, 646, (1960)
[4] Harary, F, ()
[5] Nordhaus, E.A; Stewart, B.M; White, A.T, On the maximum genus of a graph, J. combinatorial theory B, 11, No. 3, 258-267, (1971) · Zbl 0217.02204
[6] Ringeisen, R.D, The maximum genus of a graph, () · Zbl 0413.05004
[7] Youngs, J.W.T, Minimal imbeddings and the genus of a graph, J. math. mech., 12, 303-315, (1963) · Zbl 0109.41701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.